CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                            
Selected(0)Clear Items/Page:    Sort:
On HSS-based iteration methods for weakly nonlinear systems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2009, 卷号: 59, 期号: 12, 页码: 2923-2936
Authors:  Bai, Zhong-Zhi;  Yang, Xi
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
System of weakly nonlinear equations  HSS iteration method  Inner/outer iteration scheme  Nonlinear iteration scheme  Local convergence